MathSciNet Relay Station
MathSciNet bibliographic data
MR1641101 (99g:92044) 92D40 (34C35 34D99 58F40)
Schreiber, Sebastian J. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999), no. 4, 993–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement